Baxter equation beyond wrapping

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

The Baxter-like functional equation encoding the spectrum of anomalous dimensions of Wilson operators in maximally supersymmetric Yang-Mills theory available to date ceases to work just before the onset of wrapping corrections. In this Letter, we work out an improved finite-difference equation by incorporating nonpolynomial effects in the transfer matrix entering as its ingredient. This yields a self-consistent asymptotic finite-difference equation valid at any order of perturbation theory. Its exact solutions for fixed spins and twists at and beyond wrapping order give results coinciding with the ones obtained from the asymptotic Bethe Ansatz. Correcting the asymptotic energy eigenvalues by the Lüscher term, we compute anomalous dimensions for a number of short operators beyond wrapping order.

Original languageEnglish (US)
Pages (from-to)93-99
Number of pages7
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume677
Issue number1-2
DOIs
StatePublished - Jun 15 2009

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this